Facebook Pixel
EmpowHER Guest

Should I take Next Choice?

By Anonymous August 26, 2012 - 3:14pm
Rate This

I had protected sex 2 nights ago. Last night, I started vomiting and also had abdominal pain, but not a lot. I got scared, so today, my boyfriend (who is 17) went to the pharmacy and bought Next Choice. I am under 17, but I am not going to see a doctor. I'm scared of what might happen if I take it, but I don't know why I would be having abdominal pain. Please help ASAP

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  According to Next Choice,  it should be taken within the next 72 hours of unprotected sex, sexual attack or suspected contraceptive failure.  If you had protected sex, you should be fine.  The abdominal and vomiting might be due to any other condition. Such a cold, flu and many more.  Two days after having sex, it's too early to have any pregnancy symptoms.

Here are some resources for you,

Sexual Health 101 

Best, Daisy 

August 27, 2012 - 2:35am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!